The Michigan Mathematical Journal
- Michigan Math. J.
- Volume 66, Issue 4 (2017), 885-890.
Lifting Homeomorphisms and Cyclic Branched Covers of Spheres
We characterize the cyclic branched covers of the 2-sphere where every homeomorphism of the sphere lifts to a homeomorphism of the covering surface. This answers the question that appeared in an early version of the erratum of Birman and Hilden .
Michigan Math. J., Volume 66, Issue 4 (2017), 885-890.
Received: 3 August 2016
Revised: 1 December 2016
First available in Project Euclid: 24 October 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ghaswala, Tyrone; Winarski, Rebecca R. Lifting Homeomorphisms and Cyclic Branched Covers of Spheres. Michigan Math. J. 66 (2017), no. 4, 885--890. doi:10.1307/mmj/1508810819. https://projecteuclid.org/euclid.mmj/1508810819